MATHEMATICA BOHEMICA, Vol. 123, No. 1, pp. 67-71 (1998)

Location-domatic number of a graph

Bohdan Zelinka

Bohdan Zelinka, Katedra diskrétni matematiky a statistiky TU, Halkova 6, 461 17 Liberec 1, Czech Republic, e-mail: bohdan.zelinka

Abstract: A subset $D$ of the vertex set $V(G)$ of a graph $G$ is called locating-dominating, if for each $x\in V(G)-D$ there exists a vertex $y\to D$ adjacent to $x$ and for any two distinct vertices $x_1$, $x_2$ of $V(G)-D$ the intersections of $D$ with the neighbourhoods of $x_1$ and $x_2$ are distinct. The maximum number of classes of a partition of $V(G)$ whose classes are locating-dominating sets in $G$ is called the location-domatic number of $G.$ Its basic properties are studied.

Keywords: locating-dominating set, location-domatic partition, location-domatic number, domatic number

Classification (MSC2000): 05C35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2000 ELibM for the EMIS Electronic Edition